# SDR SWIA202507230015

- Difficulty date: July 15, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 49,887 hours, 33,687 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING MESSAGE WHEN GEAR WAS SELECTED DOWN FOR LANDING. GEAR INDICATIONS SHOWED THE NOSE WHEEL WAS STILL IN THE UP POSITION. RAN THE QRH AND THE LANDING GEAR WORKED AS NORMAL.  (FLIGHT 6390)  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30493137.  PLEASE REF CAMP 30498554, CAMP 30505324 AND CAMP 30500075 FOR CORRECTIVE ACTION. NO CURRENT FAULTS NOTED AT THIS TIME. THIS ACFT IS OK FOR SERVICE.
